JOURNAL BROWSE
Search
Advanced SearchSearch Tips
GLOBAL GRADIENT ESTIMATES FOR NONLINEAR ELLIPTIC EQUATIONS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
GLOBAL GRADIENT ESTIMATES FOR NONLINEAR ELLIPTIC EQUATIONS
Ryu, Seungjin;
  PDF(new window)
 Abstract
We prove global gradient estimates in weighted Orlicz spaces for weak solutions of nonlinear elliptic equations in divergence form over a bounded non-smooth domain as a generalization of Caldern-Zygmund theory. For each point and each small scale, the main assumptions are that nonlinearity is assumed to have a uniformly small mean oscillation and that the boundary of the domain is sufficiently flat.
 Keywords
nonlinear elliptic equation;global gradient estimate;Caldern-Zygmund theory;BMO space;Reifenberg flat domain;
 Language
English
 Cited by
 References
1.
E. Acerbi and G. Mingione, Gradient estimates for a class of parabolic systems, Duke Math. J. 136 (2007), no. 2, 285-320. crossref(new window)

2.
P. Baroni, Lorentz estimates for degenerate and singular evolutionary systems, J. Differential Equations 255 (2013), no. 9, 2927-2951. crossref(new window)

3.
P. Baroni, A. Di Castro, and G. Palatucci, Global estimates for nonlinear parabolic equations, J. Evol. Equ. 13 (2013), no. 1, 163-195. crossref(new window)

4.
S. Byun, J. Ok, and S. Ryu, Global gradient estimates for general nonlinear parabolic equations in nonsmooth domains, J. Differential Equations 254 (2013), no. 11, 4290-4326. crossref(new window)

5.
S. Byun and D. K. Palagachev, Weighted $L^{P}$-estimates for elliptic equations with mea- surable coefficients in nonsmooth domains, Potential Anal. 41 (2014), no. 1, 51-79. crossref(new window)

6.
S. Byun, D. K. Palagachev, and S. Ryu, Weighted $W^{1,P}$ estimates for solutions of non-linear parabolic equations over non-smooth domains, Bull. London Math. Soc. 45 (2013), no. 4, 765-778. crossref(new window)

7.
S. Byun and S. Ryu, Gradient estimates for higher order elliptic equations on nonsmooth domains, J. Differential Equations 250 (2011), no. 1, 243-263. crossref(new window)

8.
S. Byun and S. Ryu, Global weighted estimates for the gradient of solutions to nonlinear elliptic equations, Ann. Inst. H. Poincare Anal. Non Lineaire 30 (2013), no. 2, 291-313. crossref(new window)

9.
S. Byun and L. Wang, Elliptic equations with BMO nonlinearity in Reifenberg domains, Adv. Math. 219 (2008), no. 6, 1937-1971. crossref(new window)

10.
L. A. Caffarelli and I. Peral, On $W^{1,P}$ estimates for elliptic equations in divergence form, Comm. Pure Appl. Math. 51 (1998), no. 1, 1-21. crossref(new window)

11.
H. Dong and D. Kim, Higher order elliptic and parabolic systems with variably partially BMO coefficients in regular and irregular domains, J. Funct. Anal. 261 (2011), no. 11, 3279-3327. crossref(new window)

12.
H. Dong and D. Kim, $L_{P}$ solvability of divergence type parabolic and elliptic systems with partially BMO coefficients, Calc. Var. Partial Differential Equations 40 (2011), no. 3-4, 357-389. crossref(new window)

13.
H. Dong and D. Kim, The conormal derivative problem for higher order elliptic systems with irregular coefficients, Recent advances in harmonic analysis and partial differential equations, 69-97, Contemp. Math., 581, Amer. Math. Soc., Providence, RI, 2012.

14.
F. Duzaar, G. Mingione, and K. Steffen, Parabolic systems with polynomial growth and regularity, Mem. Amer. Math. Soc. 214 (2011), no. 1005, x+118 pp.

15.
G. Di Fazio, $L^{P}$ estimates for divergence form elliptic equations with discontinuous coefficients, Boll. Un. Mat. Ital A (7) 10 (1996), no. 2, 409-420.

16.
A. Fiorenza and M. Krbec, Indices of Orlicz spaces and some applications, Comment. Math. Univ. Carolin. 38 (1997), no. 3, 433-451.

17.
V. Kokilashvili and M. Krbec, Weighted Inequalities in Lorentz and Orlicz Spaces, World Scientific Publishing Co., Inc., River Edge, NJ, 1991.

18.
N. V. Krylov, Parabolic and elliptic equations with VMO coefficients, Comm. Partial Differential Equations 32 (2007), no. 1-3, 453-475. crossref(new window)

19.
N. V. Krylov, Lectures on elliptic and parabolic equations in Sobolev spaces, Graduate Studies in Mathematics, 96. American Mathematical Society, Providence, RI, 2008. xviii+357pp.

20.
T. Mengesha and N. C. Phuc, Weighted and regularity estimates for nonlinear equations on Reifenberg flat domains, J. Differential Equations 250 (2011), no. 5, 2485-2507. crossref(new window)

21.
T. Mengesha and N. C. Phuc, Global Estimates for quasilinear elliptic equations on Reifenberg flat domains, Arch. Ration. Mech. Anal. 203 (2012), no. 1, 189-216. crossref(new window)

22.
D. K. Palagachev and L. G. Softova, A priori estimates and precise regularity for parabolic systems with discontinuous data, Discrete Contin. Dyn. Syst. 13 (2005), no. 3, 721-742. crossref(new window)

23.
N. C. Phuc, Nonlinear Muckenhoupt-Wheeden type bounds on Reifenberg flat domains, with applications to quasilinear Riccati type equations, Adv. Math. 250 (2014), 387-419. crossref(new window)

24.
L. G. Softova, Morrey-type regularity of solutions to parabolic problems with discontinuous data, Manuscripta Math. 136 (2011), no. 3-4, 365-382. crossref(new window)

25.
T. Toro, Doubling and flatness: geometry of measures, Notices Amer. Math. Soc. 44 (1997), no. 9, 1087-1094.

26.
L. Wang and F. Yao, Global regularity for higher order divergence elliptic and parabolic equations, J. Funct. Anal. 266 (2014), no. 2, 792-813. crossref(new window)

27.
L.Wang, F. Yao, S. Zhou, and H. Jia, Optimal regularity theory for the Poisson equation, Proc. Amer. Math. Soc. 137 (2009), no. 6, 2037-2047. crossref(new window)